# SDR ASAA2022021137414

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,947 hours, 14,824 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FMC WONT STOP CYCLING THROUGH PAGES. UNABLE TO MAKE ANY INPUTS. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836, RECYCLE BREAKER AND FMC OPS CHECK NORMAL.
